# SDR QXEA200500008

- Difficulty date: December 31, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 14,842 hours, 21,139 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: DSC33816D
- Condition: Leaking
- Location: Fuel System
- Part time: 14,842 hours, 21,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - A FUEL LEAK WAS NOTED BY MAINTENANCE AFT OF THE NR 2 WHEEL WELL. THE SYSTEM WAS INSPECTED AND THE WIGGINS FITTING OF THE MASTER REFUEL VALVE WAS REPLACED. OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
